# SDR FDEA201709152568

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB167317
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT INNER RIB AT XOS 435.446 FOUND CRACKED.  REPAIRED THE RIB IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 7, AND EA 1-5750-T0335618, PART 1.  THE  REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
